... more than two hours a night in over two years. I was sleeping perfectly fine and the first time I took Coumadin/warfarin, I stopped sleeping.
Hi there & welcome to Drugs.com! I've been taking Coumadin (or Warfarin) for almost 9 years. I do know that it does have some adverse effects on me, however, sleeplessness isn't 1 of them. I've never had problems sleeping, although I do sleep on a recliner. I was wondering if you're taking some other medications that might be a factor.
Please let your doctor know what's going on. Research any sleep remedies or aids to make sure they'll be safe for you to use. Some people use chamomile. Others drink some warm milk before sleep. Eat foods with tryptophan such as turkey or eat foods rich in carbohydrates. Also, you could try to do some relaxation or meditation before sleep. Some people need white/pink noise & use a noise generator. There are free noise sounds available on the internet. You may have to try several remedies or combinations before finding a good solution.
I hope you find respite soon. All the best. Good luck!
Hi, I have been on Coumadin for almost two years. I also have trouble sleeping but I never thought of it as a Coumadin side effect. I sleep two or three hours per night, which now that I think of it.. has been since I have been on Coumadin. I have gotten pretty used to this... when I wake at night .. I read and do puzzle books. It passes the time and before you know it.. it is time to wake up! I have mentioned the fact that I do not sleep to all of my doctors but none of them thinks this is a bad thing and they have never done anything about it. My husband on the other hand does not think this is a good thing.
I hope you can get used to it also ... Best of Luck :)
Paking; I went all through the side effects of coumadin and there is nothing about insomnia Really just the other way around. here is one item listed.((unusual tiredness or weakness, fatigue )) Now just because it is not listed does not mean it could not be it. Check with your doctor before you try anything over the counter as you know there are a lot of drug interactions with Coumadin so always tell your doctor and Pharmacist that you are taking it. Just give the office a call Monday it is possible if you just started it your body needs to adjust to the change. So please no natural products or anything until you talk with your Doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2012 • 3 answers
Posted 13 Jul 2012 • 2 answers
Posted 26 Jan 2015 • 8 answers
Posted 23 Sep 2015 • 2 answers
Posted 20 Sep 2016 • 1 answer